Nonlinear Dynamics and Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys










Style files: Sample_NDST.zip

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 9
Number 1
2009


Contents

Preface to the Special Issue
v
| Preface (pdf) |
A Comparison in the Theory of Calculus of Variations on Time Scales with an Application to the Ramsey Model
1
F.M. Atici and C.S. McMahan
| Abstract (pdf) | | Article (pdf) | 
Eigenvalues for Iterative Systems of Nonlinear Boundary Value Problems on Time Scales
11
M. Benchohra, F. Berhoun, S. Hamani, J. Henderson, S.K. Ntouyas,
A. Ouahab and I.K. Purnaras
| Abstract (pdf) | | Article (pdf) |
Nontrivial Solutions of Boundary Value Problems of Second-Order Dynamic Equations on an Isolated Time Scale
23
H. Berger
| Abstract (pdf) | | Article (pdf) | 
Exponential Stability of Linear Time-Invariant Systems on Time Scales
37
T.S. Doan, A. Kalauch and S. Siegmund
| Abstract (pdf) | | Article (pdf) |
Oscillation Criteria for Half-Linear Delay Dynamic Equations on Time Scales
51
Lynn Erbe, Taher S. Hassan, Allan Peterson and Samir H. Saker
| Abstract (pdf) | | Article (pdf) |
On Solutions of a Nonlinear Boundary Value Problem on Time Scales
69
Aydin Huseynov
| Abstract (pdf) | | Article (pdf) |
On Expansions in Eigenfunctions for Second Order Dynamic Equations on Time Scales
77
Adil Huseynov and Elgiz Bairamov
| Abstract (pdf) | | Article (pdf) |
The Connection Between Boundedness and Periodicity in Nonlinear Functional Neutral Dynamic Equations on a Time Scale
89
Eric R. Kaufmann, Nickolai Kosmatov and Youssef N. Raffoul
| Abstract (pdf) | | Article (pdf) |
Limit-Point Criteria for a Second Order Dynamic Equation on Time Scales
99
J. Weiss
| Abstract (pdf) | | Article (pdf) |

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information